MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. MONITORING KIT W/TP4, 30 ML SQUEEZE FLUSH AND NEEDLELESS VALVE; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. MONITORING KIT W/TP4, 30 ML SQUEEZE FLUSH AND NEEDLELESS VALVE; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Catalog Number 46104-07
Medical Device Problem Codes Disconnection (1171); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
Gcm received an email on 24-may-2024 from icu medical critical care specialist forwarding a complaint from (b)(6) a clinical value analyst of (b)(6) hospital regarding a monitoring kit w/tp4, 30 ml squeeze flush and needleless valve with item number 46104 and lot number 11376856.It was stated in the report that when priming neonatal a-line transducer, the stopcock at the end of the transducer line came apart and fell back onto sterile field, the tubing came apart from the stopcock.Device was not reprocessed and reused on a newborn male patient.The event occurred on 09-may-2024 during priming.There was patient involvement, unknown patient harm and unknown delay in therapy.Rmontes 27-may-2024 update: gcm received an email on 29-may-2024 from (b)(6) stating that there was no medication involved, no patient harm and no delay in therapy.Rmontes 29-may-2024.
 
Additional Manufacturer Narrative
The reported complaint of tubing separation was confirmed on the returned set.During visual inspection, the 28" pressure tubing was received separated from the male luer.When the end of the tubing was microscopically examined, insufficient adhesive coverage was observed.The probable cause of insufficient adhesive coverage on the pressure tubing had occurred due to an error during assembly.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
MONITORING KIT W/TP4, 30 ML SQUEEZE FLUSH AND NEEDLELESS VALVE
Common Device Name
TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key19813224
Report Number9617594-2024-00924
Device Sequence Number8589715
Product Code DRS
UDI-Device Identifier00887709060623
UDI-Public(01)00887709060623(17)251101(10)11376856
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K061573
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2025
Device Catalogue Number46104-07
Device Lot Number11376856
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/31/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2024
Initial Report FDA Received Date07/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown